# SDR 05FDEA01033

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Stop
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-2510-55477 REPLACEMENT OF MISSING DOOR STOP.  COMPLIED WITH EA 7-2510-55477.
